# SDR FDEA202405080612

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA37961
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR : WHILE ACCOMPLISHING LEFT HAND NOSE LANDIING GEAR TRUNNION FITTING   REPAIR FOUND 01 CRACK AT STATION 595 EXTEND FROM LONGERON HOLE. LANDING GEAR: LEFT HAND NOSE LANDING GEAR TRUNNION FITTING AREA CRACKED AT STATION   595 LONGERON REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-31-01-0G & SRM 51-33-  01-0G. LONGERON FABRICATED IN ACCORDANCE WITH DOUGLAS DRAWIING # ACA 3796 REVISION   A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
